# SDR QXEA2020081000234

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft time: 26,706 hours, 29,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHTING STRIP AT 2D IS COMING UP AND IS A TRIP HAZARD. REMOVED FROM SERVICE. REINSTALLED LIGHTING STRIP AT 2D. REF Q400 AMM TASK 33-51-16-400-801 FOR WORK PERFORMED. NO OTHER DEFECTS. NO TRIP HAZARDS PRESENT. RETURNED TO SERVICE.
